# SDR SWAA2021111524790

- Difficulty date: September 29, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; 129.50; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] REMOVED THE DAMAGED PART AT RH HORIZONTAL STABILIZER STA 129.50 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4; [15] INSTALLED REPAIR PARTS AT RH HORIZONTAL STABILIZER INSPAR RIB STAB STA 129.50 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-5; [16] VERIFIED CORRECTIVE ACTION 15.
